# SDR MALA020498

- Difficulty date: August 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT BEAM AND ANGLE BETWEEN STA 272 AND 288 HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED ANGLE, REMOVED CORROSION AND REPAIRED BEAM IAW SRM 51-70-40.
